HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Equivalence between duality and gradient flow solutions for one-dimensional aggregation equations

Abstract : Existence and uniqueness of global in time measure solution for a one dimensional nonlinear aggregation equation is considered. Such a system can be written as a conservation law with a velocity field computed through a selfconsistant interaction potential. Blow up of regular solutions is now well established for such system. In Carrillo et al. (Duke Math J (2011)), a theory of existence and uniqueness based on the geometric approach of gradient flows on Wasserstein space has been developped. We propose in this work to establish the link between this approach and duality solutions. This latter concept of solutions allows in particular to define a flow associated to the velocity field. Then an existence and uniqueness theory for duality solutions is developped in the spirit of James and Vauchelet (NoDEA (2013)). However, since duality solutions are only known in one dimension, we restrict our study to the one dimensional case.
Document type :
Journal articles
Complete list of metadata

Contributor : Francois James Connect in order to contact the contributor
Submitted on : Thursday, September 4, 2014 - 4:13:20 PM
Last modification on : Friday, January 21, 2022 - 3:19:58 AM
Long-term archiving on: : Friday, December 5, 2014 - 10:39:15 AM


Files produced by the author(s)



Francois James, Nicolas Vauchelet. Equivalence between duality and gradient flow solutions for one-dimensional aggregation equations. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2016, 36 (3), pp.1355-1382. ⟨10.3934/dcds.2016.36.1355⟩. ⟨hal-00803709v3⟩



Record views


Files downloads